# SDR 2006FA0000582

- Difficulty date: May 22, 2006
- Submitted: June 13, 2006
- Operation: General aviation
- Aircraft: N7609C
- Make and model: Piper PA-34-200T
- Aircraft serial: 347670097
- Engine: Cont TSIO360*
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bolt
- Part number: 401421
- Condition: Loose
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR RETRACTED ON LANDING.  FOUND BOLT PN 401-421 (AN6-41A) LOOSE WHERE NOSE GEAR MOUNT BOLTS TO BULKHEAD AT STA 49.5.  THIS RELEAVED DOWNLOCK LINK OVER CENTER POSITION.  BOLTS SHOULD BE CHECKED EACH 500 HRS. (K)
